Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
July 30, 2014, 06:04:58 PM

Login with username, password and session length


Members
  • Total Members: 23089
  • Latest: Serga
Stats
  • Total Posts: 632422
  • Total Topics: 47895
  • Online Today: 294
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Switching meds and PN (peripheral neuropathy)?  (Read 1013 times)

0 Members and 1 Guest are viewing this topic.

Offline frenchpat

  • Member
  • Posts: 516
  • Love your friends, don't eat them.
Switching meds and PN (peripheral neuropathy)?
« on: July 29, 2007, 07:49:56 PM »
Hi everyone,

just before I switched from the dual regimen of Zerit and Epivir I had been on for nearly two years, I started getting, occasionally, tingling/shooting pains in my feet (right one mostly). Not every day and not constantly.

I switched to Ziagen-Viread-Kaletra last December and hoped those sensations would go away with the switch. Not only they haven't but they've now gotten worse. Over the last month I quite suddenly started to experience numbness around my heels and feet external sides. None of this is really painful but the weird, uneven sensation of touch I get from the feet when in bed makes it hard for me to go to sleep (just an example). The novelty and irritation of having yet another side effect to deal with surely plays a part too.

After searching / reading about PN here, I am wondering if anyone here has a similar experience with one or several drugs included in my combo and if someone managed to nip PN, or slow its progression down by switching some of the meds/ adding some supplement or dietary change. I am a bit reluctant to switch again as my combo seems to work well, despite the fact that ever since the switch a humpette (thanks Mark!) has started to appear on my back and my abs are slowly drowning in fat.

Considering the fact that I've been hiv+ for just about 5 years I seem to have picked the fast lane for sensitivity to side effects. This is quite frustrating (and frightening at times), definitely a learning process.

any advice is welcome

Pat
People have the power - Patti Smith

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.